×

zbMATH — the first resource for mathematics

On regularization of the optimal formula for computing Fourier coefficients. (Czech) Zbl 0235.65019
MSC:
65D20 Computation of special functions and constants, construction of tables
PDF BibTeX XML Cite
References:
[1] I. Babuška: Über die optimale Berechnung der Fourier’schen Koeffizienten. Apl. Mat. 11 (1966), 113-123. · Zbl 0171.37502
[2] I. Babuška: Об оптимальной регуляризации метод суммирования ряда фурье. Apl. Mat. 11 (1966), 333-340.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.